# SDR HEEA083364

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 15,223 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4606AC
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE EXAHAUST CLAMP CRACKED NEAR RIVETS. SCRAPPED.
